# SDR AALA202204056558

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 67,082 hours, 30,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164001
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND LAVATORY WALL MOUNTED WHITE EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
